Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    herpes
    avatar
    nina1124 posted:
    I was diagnosed with genital herpes 2 months ago. I've been taking acylovir every day. My major issue is the vaginal discharge. I have it almost all the time. Is this going to clear up in time or what should I do?
    Was this Helpful?
    9 of 18 found this helpful
    Reply
     
    avatar
    betsyo1967 responded:
    this discharge isn't a herpes issue.

    see your provider and get properly tested for yeast and bacterial vaginal ifnections.
     
    avatar
    blueyeqt responded:
    i used to have problems with that, and i don't anymore, might want to make sure the discharge isn't something else like a yeast infection.


    Helpful Tips

    positive results
    I had unprotected sex with a woman 3 weeks before I had this tests done. here are my results: HSV 1/2 IGG HERPESELECT HSV 1 IGG ... More
    Was this Helpful?
    0 of 0 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.